# SDR USAA030060

- Difficulty date: May 22, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME CRACKED .1875 INCH, BELTFRAME CRACKED AT STATION 303.9 STRINGER 13L.  DOUBLER INSTALLED PER EA 76233.  (M)
